Forms of K-Theory.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 401-428
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
integral genera, complex manifolds, formal groups, complex bordism, universal formal group, K-theory, elliptic cohomology
@article{MZ_1989__201_4_174062,
author = {Jack Morava},
title = {Forms of {K-Theory.}},
journal = {Mathematische Zeitschrift},
pages = {401--428},
year = {1989},
volume = {201},
number = {4},
zbl = {0709.55003},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174062/}
}
Jack Morava. Forms of K-Theory.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 401-428. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174062/